# SDR HNAA0200081

- Difficulty date: November 19, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N927HA
- Make and model: Dhav DHC8102
- Aircraft serial: 117
- Aircraft time: 37,467 hours, 42,147 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1579014
- Part serial: TH2128
- Condition: Cracked
- Part time: 10,847 hours, 11,605 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

After Take-off F/O's windshield cracked. A/C returned to DCA where windshield was replaced.
